MAUDE Adverse Event Report: MEDTRONIC, INC. TWO IS-1 UNI LEADS TO IS-1 BI IPG ADAPTOR KIT; ADAPTOR, LEAD, PACEMAKER

MEDTRONIC, INC. TWO IS-1 UNI LEADS TO IS-1 BI IPG ADAPTOR KIT; ADAPTOR, LEAD, PACEMAKER
Model Number 5866-38M
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Connection Problem (2900)
Health Effect - Clinical Code Syncope (1610)
Date of Event 06/01/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant products: 4968-35 lead implanted: (b)(6) 2011; 4965-35 lead implanted (b)(6) 2011; (b)(4) lead implanted (b)(6) 2016; (b)(4) icd implanted (b)(6) 2016.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported the patient experienced high defibrillation thresholds.Approximately six months later a defibrillation lead was implanted and seventeen defibrillation tests were performed.After the patient returned home, pre-syncopal episodes were experienced and re-programming was performed.This was followed by changing the sensitivity.It was later determined the adaptor was not fully inserted into the right ventricular pace/sense port on the device.The adaptor was disconnected from the rv port and reconnected.The connection was tested and the adaptor remains in use.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
TWO IS-1 UNI LEADS TO IS-1 BI IPG ADAPTOR KIT
Common Device Name
ADAPTOR, LEAD, PACEMAKER
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key6501099
Report Number2182208-2017-00682
Device Sequence Number10947397
Product Code DTD
UDI-Device Identifier00681490136907
UDI-Public00681490136907
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K911302
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/14/2012
Device Model Number5866-38M
Device Catalogue Number5866-38M
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/28/2017
Supplement Date Received by Manufacturer03/28/2017
Initial Report FDA Received Date04/18/2017
Supplement Report FDA Received Date10/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6721S-50 LEAD, 6937A-52 LEAD
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age19 YR